Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i m going to finish my course of accutane

when the side effects stop after the course

and for how long u need to use sunblock and moistures your skin?

Link to post
Share on other sites

hey gianni,

I was on your dose for five months. I've been off for two and a half weeks and my lips have improved a lot. I keep them moisturized, but not every ten minutes. If I don't moisturize them, they feel dry but at least they look normal again. My facial skin is still dryer than normal, but improved from where it was. The skin on my body in general is very ry. My eyes have improved only a bit. Oh, and my redness was the first thing to go away- within 72 hours for me. I don't know if that's unusual, however. It was very fast. Hope this helps, berry

Link to post
Share on other sites

thanks berry

i have to finish in 4 th may

i was thinking to quit maybe i improve some side effects

because here in malta where i live is very hot

i don t no what i m going to do in summer

the high temprature in summer here is around 40degres

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×